# SDR AALA201705239013

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 55,715 hours, 20,582 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: D5211025004099
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 EMERGENCY EXIT DOOR CLOSING LEVER OUT OF  ADJUSTMENT, GOES PAST THE ARMED POSITION. TIGHTEN L2 DOOR ARMING LEVER.
